On the fiftieth anniversary of the Siberian Branch of Russian Academy of Sciences
Sibirskij žurnal industrialʹnoj matematiki, Tome 10 (2007) no. 2, pp. 3-4 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@misc{SJIM_2007_10_2_a0,
     title = {On the fiftieth anniversary of the {Siberian} {Branch} of {Russian} {Academy} of {Sciences}},
     journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
     pages = {3--4},
     year = {2007},
     volume = {10},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/SJIM_2007_10_2_a0/}
}
TY  - JOUR
TI  - On the fiftieth anniversary of the Siberian Branch of Russian Academy of Sciences
JO  - Sibirskij žurnal industrialʹnoj matematiki
PY  - 2007
SP  - 3
EP  - 4
VL  - 10
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/SJIM_2007_10_2_a0/
LA  - ru
ID  - SJIM_2007_10_2_a0
ER  - 
%0 Journal Article
%T On the fiftieth anniversary of the Siberian Branch of Russian Academy of Sciences
%J Sibirskij žurnal industrialʹnoj matematiki
%D 2007
%P 3-4
%V 10
%N 2
%U http://geodesic.mathdoc.fr/item/SJIM_2007_10_2_a0/
%G ru
%F SJIM_2007_10_2_a0
On the fiftieth anniversary of the Siberian Branch of Russian Academy of Sciences. Sibirskij žurnal industrialʹnoj matematiki, Tome 10 (2007) no. 2, pp. 3-4. http://geodesic.mathdoc.fr/item/SJIM_2007_10_2_a0/